| Model Number |
MMT-551NAB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/28/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A test reservoir was installed and did not lock in place due to completely broken reservoir tube lip.Unable to perform the displacement test due to completely broken reservoir tube lip.Unit had missing reservoir tube o-ring, broken battery tube threads.
Event or Problem Description
The customer reported via phone call that the insulin pump had damaged at the case.Customer's blood glucose level was unknown.The insulin pump will be returned for analysis.